I was diagnosed with MS 11 years ago & have tried several of the medications since then. When Tecfidera became available I was so happy. Unfortunately, due to the side effect of a decreased white blood cell count, I eventually had to discontinue Tecfidera.

In August 2015 I began Plegridy. After my first injection I had flu like symptoms which lasted a few days. After my second injection two weeks later, the flu like symptoms seemed to hold on for nearly a week. I also began to bleed during sexual intercourse. Next, I noticed that I had some sort of a blister on the bottom of my foot that wouldn't go away. I was away on vacation during that time, and had doctor appointments scheduled already for when I got home.
As I made the 7 hour drive home, my back began to ache very badly. It was a long drive and I was tired. Once I got home, I unpacked the car, had a bite to eat, and went to bed.

The following morning I awoke with a very sore breast. My primary physician saw me right away, wrote me a RX for penicillin, and I scheduled a follow up in 7 days.
Within two hours of seeing the doctor, I was back home and rolling on the floor in agonizing pain. I called 911, and was subsequently hospitalized for 4 days where I was treated for sepsis. I was treated with (among other things), IV after IV of antibiotics. The infection in my breast became much worse before it began to improve.

The reason I think it is important to share my experience is because I believe that my bleeding and the blister on my foot were side effects of Plegridy, and indicative of my intolerance of the medication. The infection in my breast occurred so rapidly, that I did not see it coming. I am very fortunate that I had come home when I did. Sepsis can be fatal.